Title: A non-linear homogeneous model for bone-like materials under compressive load
Authors: Mengoni, M ×
Voide, R
de Bien, C
Freichels, H
Jerome, C
Leonard, A
Toye, D
Müller, R
van Lenthe, Harry
Ponthot, J. P #
Issue Date: Feb-2012
Series Title: International Journal for Numerical Methods in Biomedical Engineering vol:28 issue:2 pages:334-348
ISSN: 2040-7939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Biomechanics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science